(44.192.38.248)
Users online: 1790    [ij] [ij] [ij] 
Email id
 

Bulletin of Pure & Applied Sciences- Mathematics and Statistics
Year 2022, Volume-41e, Issue-1 (January-June)
Print ISSN : 0970-6577
Online ISSN : 2320-3226

Table of contents RSS Feed

Original Articles

Some new results on commutative Algebra
Dr. Abhik Singh
DOI:10.5958/2320-3226.2022.00001.7

On *ij-semi-homeomorphisms in ideal topological spaces
A. Anis Fathima, M. Maheswari, V. Inthumathi
DOI:10.5958/2320-3226.2022.00002.9

Estimation of the population mean by developing a new estimator
Sudhanshu Aggarwal, Shiv Shankar Soni, Ram Sahay Chaubey
DOI:10.5958/2320-3226.2022.00003.0

On fundamental errors in trigonometry
Temur Z. Kalanov
DOI:10.5958/2320-3226.2022.00004.2

Recent advances on fixed point theorems
Jayashree Patil, Basel Hardan, Yogita M. Ahire, Ahmed A. Hamoud, Amol Bachhav
DOI:10.5958/2320-3226.2022.00005.4

The paradoxism in mathematics, philosophy, and poetry
Florentin Smarandache
DOI:10.5958/2320-3226.2022.00006.6

Logical reasoning including mathematical reasoning: Practical problems and possible solution
Bertrand Wong
DOI:10.5958/2320-3226.2022.00007.8

Implementation of finite volume method (FVM) in 1-d diffusion equation
Suryakanta Behera, Dwiti Krushna Behera
DOI:10.5958/2320-3226.2022.00008.X

Theory of complex numbers: Gross error in mathematics and physics
Temur Z. Kalanov
DOI:10.5958/2320-3226.2022.00009.1

A detail note on universally optimal one sided circular neighbour balanced design
Kumam Praphullo Singh
DOI:10.5958/2320-3226.2022.00010.8

On special spaces of H(hv) -torsion tensor cjkh in generalized recurrent finsler space
Alaa A. Abdallah, Ahmed A. Hamoud, A. A. Navlekar, Kirtiwant P. Ghadle
DOI:10.5958/2320-3226.2022.00011.X

Global strong domination in α- cut diminish fuzzy graph Gαα, μα) by α- cut strong arc
V. Senthilkumar
DOI:10.5958/2320-3226.2022.00012.1

Non-trivial zeros of riemann zeta function and riemann hypothesis
Bertrand Wong
DOI:10.5958/2320-3226.2022.00013.3

Chromatic numbers of hypergraphs
G. Kavitha
DOI:10.5958/2320-3226.2022.00014.5

Message mapping technique using elliptic curve cryptosystem
P. L. Sharma, Shalini Gupta, Kritika Gupta, Ashima, Sushil Kumar
DOI:10.5958/2320-3226.2022.00015.7

Top

║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
596,120,274 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.